The existence of fixed and periodic point theorems in cone metric type spaces


Authors

Poom Kumam - Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), 126 Bang Mod, Thrung Khru,, Bangkok, 10140, Thailand. Hamidreza Rahimi - Department of Mathematics, Faculty of Science, Central Tehran Branch, Islamic Azad University, P.O. Box 13185/768, Tehran, Iran. Ghasem Soleimani Rad - Department of Mathematics, Faculty of Science, Central Tehran Branch, Islamic Azad University, P.O. Box 13185/768, Tehran, Iran.


Abstract

In this paper, we consider cone metric type spaces which are introduced as a generalization of symmetric and metric spaces by Khamsi and Hussain [M.A. Khamsi and N. Hussain, Nonlinear Anal. 73 (2010), 3123-3129]. Then we prove several fixed and periodic point theorems in cone metric type spaces.


Keywords


MSC


References